# SDR 0103929607

- Difficulty date: October 24, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- Aircraft time: 65,972 hours, 66,788 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck at ATL Base Maintenance, an existing repair angle was found cracked at sta 176 RHS at the aft portion of the lower cap of the pylon closing rib. Also, the lower cap was found trimmed at this location. The existing repair angle was removed and discarded. The lower cap was trimmed at 165. The lower cap portion aft of the trim line was removed and discarded. A new lower section was installed and spliced with a repair angle. .040"ti-6ai-4v EA.96-185252
